| Model Number |
N/A |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/31/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign - (b)(6).The customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial knee arthroplasty.Approximately 2.5 months post implantation, the patient underwent a revision of the patella to correct patella mal-tracking.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The dhr was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.